Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a class of hereditary crossed-product orders


Author: John S. Kauta
Journal: Proc. Amer. Math. Soc. 141 (2013), 1545-1549
MSC (2010): Primary 16H10, 16S35, 16E60, 13F30
Published electronically: October 18, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this brief note, we revisit a class of crossed-product orders over discrete valuation rings introduced by D. E. Haile. We give simple but useful criteria, which involve only the two-cocycle associated with a given crossed-product order, for determining whether such an order is a hereditary order or a maximal order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16H10, 16S35, 16E60, 13F30

Retrieve articles in all journals with MSC (2010): 16H10, 16S35, 16E60, 13F30


Additional Information

John S. Kauta
Affiliation: Department of Mathematics, Faculty of Science, Universiti Brunei Darussalam, Bandar Seri Begawan, BE1410, Brunei
Email: john.kauta@ubd.edu.bn

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11451-0
PII: S 0002-9939(2012)11451-0
Received by editor(s): August 7, 2010
Received by editor(s) in revised form: September 2, 2011
Published electronically: October 18, 2012
Dedicated: Dedicated to the memory of my mom
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2012 American Mathematical Society